The Open UniversitySkip to content

Hausdorff dimensions of escaping sets of transcendental entire functions

Rempe, Lasse and Stallard, Gwyneth M. (2010). Hausdorff dimensions of escaping sets of transcendental entire functions. Proceedings of the American Mathematical Society, 138(5) pp. 1657–1665.

Google Scholar: Look up in Google Scholar


Suppose that f and g are transcendental entire functions, each with a bounded set of singular values, and that f and g are affinely equivalent. We show that the escaping sets of f and g have the same Hausdorff dimension. Using a result of the second author, we deduce that there exists a family of transcendental entire functions for which the escaping set has Hausdorff dimension equal to one.

Item Type: Journal Article
Copyright Holders: 2009 American Mathematical Society
ISSN: 1088-6826
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetNot Setthe European CODY network
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 23953
Depositing User: Gwyneth Stallard
Date Deposited: 20 Oct 2010 11:02
Last Modified: 10 Dec 2012 17:26
Share this page:

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340